Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

subie_21

Member
  • Posts

    18
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  • Location
    CO
  1. Hey Miss Bennet! I don't know about Dan's regimen that well but it seems to work for a lot of people so hopefully it will work for you as well; but, you have to give it time to work like 2-3 months. As far as the breaking out when going out, I think that due to your stress and anxiety of being out in public is causing more to form. I don't know if you have anything to release stress but working out and eating well seems to really help me, maybe you should give that a try as well, if you already
  2. Hey all! Now, I know that we've all had those days where our acne just seems that it's taking over our lives... Missed dates, appointments, and the like. And no matter how hard we try to get rid of it or make it look better, the thought of just knowing that it's there is enough to make one go crazy. Now, by no means am I trying to downplay the feelings of others because some people have more serious acne than others and therefore it may be harder to look on the brightside of things. However, atl
  3. I'm on 40 mg once a day as well. Although Accutane is very taxing on the liver if you have the occassional drink, you should be okay. Don't over do it though, i've heard that some people have extremely bad hangovers the next day if they try to drink like they did prior to going on the Accutane. Basically just don't go out and get tanked. My derm said that if i do decide to go out and have to much to drink, try to plan ahead of time and don't take your dose that day. But, i've always been worryso
  4. Also look into Cetaphil Gentle Cleanser for all skin types. I really like it and it leaves the skin smooth and soft!
  5. There may be something in the lotion causing more breakouts, but as for the dryness it stings because you're dry. I use Olay complete w/ SPF 15 during the day and then a cream at night. The cream should definitely help with the dryness and can also be applied on those super dry spots during the day.
  6. WOW! It sounds like you're making some big life changes right now, as far as your ex and deciding to go on Accutane. Just keep in mind that the medicine can have depressing side effects to it, even though it isn't a guarantee for everyone. So make sure that you keep people close so when those bad days do come, you aren't going through them alone. Believe me, those days suck and you'll probably experience a few of them, but a few helping hands and you'll do just fine! Remember that the horror
  7. The only thing more beautiful than your dog is you! Chin-up, pretty lady, good luck with your course!

  8. Hey Heather! Accutane is a good drug for clearing up acne and putting it into long term remission for most (if the dose is high enough and taken for a full course of 5-6 months), it may even cure it (doesn't happen that often from what i've seen). I did a course of Accutane for 6 months when I was 18 and I had severe nodular acne. It cleared my skin, and about 6 months later I started to get a few small/mild pimples so I bought Proactiv. This kept my skin clear for the next year and a half and t
  9. Good luck with your clear skin journey... I think you will be amazed at your results! As for the pretty severe side effects that you read about, they seem to be rare, and the majority of people don't experience them. Just remember how your mood is now and then try to compare how things are while on accutane (i.e. depression, etc.) Just remember that you can still exercise while on accutane and that I find it to help a lot with fighting off any effects of depression. It's good to plan ahead of
  10. yea those bumps are just the cyst continuing to dry up. they should eventually go away, it might just take a while.
  11. hey, I was just wondering if any of you have experienced this before but, I am like 78 days into my course at 40 mgs and I was doing good for like the past few weeks (no new pimples) and then all of a sudden got 4 new ones a couple of days ago. I was really hoping that by not getting any new ones for like a week and a half meant i was done with the breakouts; I guess not. Have any of you experienced anything like this before?
  12. Hey, I've been on Accutane for about 73 days now and I work out 6 days a week (one of those days includes hatha yoga). I don't really experience any pain other than my muscles being occassionally sore after lifting, but that is to be expected. I think the biggest reason that I don't have really any pain is due to my diet. You gotta keep in mind that when you work out you have to put good food back into your body to help it recover (i.e proteins), just because you work out doesn't give you a free
  13. You can work out while on Accutane. Some people feel more discomfort than others especially in the back or knees (joints). However, the best thing to do is if you want to work out then try it while on accutane. If your back starts giving you problems then stop or reduce the weight or amount of time you spend working out. The pain could also be brought on by lack of warming up before working out and a lack of cooling down/stretching for atleast five minutes at the end. Diet also plays a big part,
  14. Hey man, don't worry... being on accutane is a weird journey, cuz your skin will look really good and then it won't. Like many people on here have said, it's like a "roller coaster." Trust me by the end of your course I'm sure you'll be clear. I got severe nodular acne the summer that I turned 18 and went on 80 mg for 6 months. By the end my skn was clear and smooth. Was clear for the next 2 and a half years (with the help of Proactiv), and then I started getting more acne than I'd had since tha
  15. hey, I just recently started working out 6 days a week and am eating a high protein diet to help muscle growth and to become leaner. I am also currently taking 40 mg of Accutane a day and am about to finish 2 months. My question is do you think based on your experience that my change in diet could drastically affect my acne? I only have one cyst at the moment on my right cheekbone and the rest of my face is pretty clear (no actives, just some red marks). Prior to starting accutane my acne was mi
×